Categorie:
0
0
Gemarkeerd als spam
Geschreven door Anoniem
Gevraagd op 6 april 2020 7 35
25 bekeken

Hi
I’ve been taking crisanta pill-21days for last 6months. I have missed two doses but always took it up the moment I remembered. I had unprotected sex during then which was also around my ovulation. I had brown discharge twice by the end of the my pill week 3. I think i am not pregnant (havent done a test yet). Question is what are the chances of getting pregnant and if i am pregnant, how can i do abortion (because hospitals are super busy with corona at the moment)

Gemarkeer als spam
Geschreven door John (moderator)
Beantwoord door 6 april 2020 19 26
Privé antwoord

If you take the pill, you don't have an ovulation.
You can get pregnant in the first and last week of the strip when you forget a pill, unless you take it within 12 hours after the original time you normally take the pill. If you are not shure, take a pregnancy test first. If pregnant contact your GMP (huisarts)

Gemarkeer als spam
Geschreven door Anoniem
Beantwoord door 6 april 2020 20 31
Privé antwoord

Question: If I don't have ovulation, how can I be pregnant in the first or last week of the strip when I have been taking it all along from the last day of my last menstruation cycle.

Gemarkeer als spam
Geschreven door John (moderator)
Beantwoord door 6 april 2020 20 53
Privé antwoord

If you forget a pill, ovulation can start because of the lack of hormons. But normally, if the pill is used you don't have ovulation. This is how the pill works

Gemarkeer als spam
Geschreven door Anoniem
Beantwoord door 7 april 2020 12 42
Privé antwoord

okay. so is there a possibility that the brown discharge that I had twice (once when I had only 1 pill left out on 21-days pill strip) and two days later( i am finished with the pill strip) is considered as a period? The pregnancy test is negative. I am not able to know why I don't have a period. Also, should I resume my new pill-pack?

Gemarkeer als spam
Geschreven door John (moderator)
Beantwoord door 7 april 2020 19 16
Privé antwoord

During pill use it can sometimes happen that a period does not occur. That in itself should not be a problem. If it happens more often, it is good to consult the GMP/huisarts.
Just start in time with the new pill-pack

Plaats een antwoord

Attach YouTube/Vimeo clip putting the URL in brackets: [https://youtu.be/Zkdf3kaso]
Upload een bijlage.
Allowed file types: zip.doc.docx,pdf,xls,xlsx,jpg,jpeg,png,gif
Max file size: 1.0 MB